# SDR UIEA2013080100421

- Difficulty date: August 1, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,343 hours, 15,229 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 403390
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK INOPERATIVE LIGHT ILLUMINATED.  OUTLET RAM ACTUATOR FAULT LIGHT ILLUMINATED ON LT PACK DURING BITE CHECK.  REPLACED OUTLET RAM AIR DOOR ACTUATOR IAW AMM 21-53-04, OPS CHECK NORMAL.  REPLACED THE STBY COMPRESSOR SENSOR IAW AMM 21-51-06, OPS CHECK NORMAL, THIS CLEARS MDDR 41735. PLACARD REMOVED.
